# SDR P2EA2001V0019

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage, BS1080, Str 22 R-H With Crack.-Fuselage Stringer Section Repaired at Str 22 R-H, From BS1050 to BS1088, IAW SRM 53-10-3, Fig 1Note: See COOPESA Work Order No. O10863 1-70, VAM100 No. 227 & 122SDA099.
